MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C1

HAMILTON MEDICAL AG HAMILTON-C1
Model Number 1610010
Medical Device Problem Code Unexpected Mode Switch (4076)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref nr: (b)(4).
 
Event or Problem Description
Hamilton medical ag received the following event description: "while using this c1 on a patient, an alarm suddenly sounded and ¿safety ventilation¿ was displayed, so the hospital staff replaced the ventilator." there were no health consequences or impact.The case has not been reviewed yet by hamilton medical ag.Therefore, the failure description could not be confirmed yet.
 
Additional Manufacturer Narrative
Investigation outcome: the log file analysis shows the device operated normally and had been continuously in use since (b)(6) 2025.During the event on 29 december 2025 in asv mode, multiple technical failure alarms occurred within a short time, causing the device to correctly enter safety mode.The edrshow file indicates a software behavior on outdated software as the most probable root cause; update to version 3.1.0 or higher was performed.Additionally, the esm was replaced at the customer¿s request, but the first newly unpacked esm board showed a ¿data partition defect¿ on startup and was replaced again before c1 was returned to the hospital.This case is considered as closed.

Brand Name
HAMILTON-C1
Common Device Name
HAMILTON-C1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
christof müller
via crusch 8
bonaduz 
MDR Report Key24050693
Report Number3001421318-2026-00018
Device Sequence Number9883521
Product Code CBK
UDI-Device Identifier07630002813426
UDI-Public(01)07630002813426(11)231030(240)1610010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1610010
Device Catalogue Number1610010
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown